# SDR ZZDA2011626

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N296AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT STRIP IS UP.  REMOVED AND REPLACED E-PATH LIGHT STRIP B737 AMM 33-51.
